MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS HEARTSTART MRX -EMS DEFIBRILLATOR

PHILIPS MEDICAL SYSTEMS HEARTSTART MRX -EMS DEFIBRILLATOR
Model Number M3536A
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the heartstart mrx als monitor defibrillator indicating that the etco2 calibration expired.There was no patient involvement.
 
Additional Manufacturer Narrative
This report is based on information provided by philips field service engineer (fse) and has been investigated by the philips complaint handling team.The fse evaluated the device on site.It was determined that etco2 calibration was required.This calibration was subsequently performed, restoring the device to full functionality.Based on the available information and the testing conducted, the cause of the reported problem was an expired etco2 calibration.The fse completed etco2 calibration to resolve the issue.

Brand Name
HEARTSTART MRX -EMS DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
tanya deschmidt
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25018952
Report Number3030677-2026-100488
Device Sequence Number21229344
Product Code MKJ
UDI-Device Identifier00884838006652
UDI-Public(01)00884838006652
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536A
Device Catalogue NumberM3536A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown